Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Burning effect in heart, prickling in left shoulder, GERD. Medications ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi I 'm having burning effect in my heart and prickling pain in left shoulder , Suggest some medicine
Posted Tue, 24 Apr 2012 in GERD
Answered by Dr. Mitaly 38 minutes later

Thanks for posting your query.

Since you have a history of Duodenal Ulcers it can be assumed that the pain which you are having is due to Gastritis. But burning sensation in chest with pain in left shoulder can be even indicative of pain originating due to heart or chest problems.

You need to be very much vigilant regarding this pain. It would be better to get a ECG done as to rule out any heart related problems.

Please follow these measures:
1) You can take Over the Counter available Ocid 20 right now but if the severity of the pain increases or any other symptom arises consider rushing to ER immediately.
2) Drink lots of fluids like water and fruit juices.
3) Avoid tea, coffee, smoking, consumption of alcohol and hot drinks like soup.
4) Avoid fatty, spicy food intake and prefer having light food items.
5) Have buttermilk, curd, coconut water.
6) Take adequate rest and keep the head portion elevated by using pillows while lying down.
7) Do not go to bed immediately after having food.

Hope this answers your query. In case of any doubts, I will be available for follow ups.

Wish your a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor